MathSciNet Relay Station
MathSciNet bibliographic data
MR2282905 (2007k:37025) 37C70 (34C28 37D45 37N35 93C10)
Liao, Xiaoxin; Yu, Pei; Xie, Shengli; Fu, Yuli Study on the global property of the smooth Chua's system. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 16 (2006), no. 10, 2815–2841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement